MathSciNet Relay Station
MathSciNet bibliographic data
MR2210311 (2007b:37019) 37B05 (37D45)
Shi, Yuming; Yu, Pei Study on chaos induced by turbulent maps in noncompact sets. Chaos Solitons Fractals 28 (2006), no. 5, 1165–1180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement